# SDR VNAA0401017

- Difficulty date: January 31, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 22,694 hours, 20,310 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 701730011006
- Part serial: 93110309
- Condition: Failed
- Location: Nr 1
- Part time: 6,286 hours, 6,086 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW RECEIVED A TAKEOFF CONFIGURATION WARNING INDICATION AND RETURNED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 IAC IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 31-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
